# SDR QXEA200600256

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE LT FWD BAGGAGE DOOR SURROUND STRUCTURE HAS FWD UPPER FITTING WORN APPROX .010".  BLENDED OUT DAMAGE IAW EA R-53-402 AND REO 670-53-31-060 REV. NDT HFEC CARRIED OUT IAW NDTM PART 1 51-20-006.  NO CRACKS NOTED.  TREATED, PRIMED AND PAINTED IAW CRJ 700 SRM 51-25-16-001-001-A01.
